# SDR 2002F00632

- Difficulty date: April 27, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 2620 · Extinguishing System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9281 - RSW-TPA - LEFT FIRE EXTINGUISHER DISCHARGE LIGHT CAME ON, FLICKERING NUMEROUS TIMES.  INSPECTED SYSTEM.  PERFORMED ENGINE RUN.  NO DEFECTS NOTED.  (M)
